# SDR SWAA2019073135457

- Difficulty date: July 19, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 44,592 hours, 21,863 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 14A653621
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #5 UPPER BEAM CRACKED.  REPAIRED R1 DOOR UPPER #5 BEAM IAW AMM, SRM AND DWG.
